Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized Dedekind ψ-functions with respect to a polynomial. II

J. Chidambaraswamy

Vol. 65 (1976), No. 1, 19–27
Abstract

For a given polynomial f = f(x) of positive degree with integer coefficients and for given positive integers u, v, and t, the arithmetical function ψf,tu,v(n) is defined and some of its arithmetical properties are obtained in addition to its average order. ψx,1k,1(n) reduces to the function ψ(k)(n) studied recently by D. Suryanarayana and ψf,t1,k(n) to ψf,t(k)(n) studied more recently by the author.

Mathematical Subject Classification
Primary: 10A20, 10A20
Secondary: 10H25
Milestones
Received: 17 April 1975
Revised: 27 January 1976
Published: 1 July 1976
Authors
J. Chidambaraswamy